# SDR USAA920081330

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Component: Elevator, Boeing
- Component part number: 65C25746132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C21-MAJOR REPAIR-NR 6108144- DELAMINATION ON RIGHT HAND ELEVATOR LOWER SURFACE AT ELEVATOR STATIONS 94 TO 121.  REPAIRED RIGHT HAND ELEVATOR LOWER SURFACE AT ELEVATOR STATIONS 94 TO 121 IAW US AIRWAYS EA 130064 (B)
